Hope this gets posted as my first try disappeared somewhere!
Age 72; T3a; psa14; Gleason 3+4 ( 5/52, max involvement 100% )
I am 18 months through my 3 year Hormone Therapy after Radiotherapy. I was on Zoladex and whilst side effects were there, particularly weakness in legs and hot flushes at night - I felt not to bad. PSA <0.1.
GP changed to Prostap for ease of admin in surgery ( I did speak to Hospital nurse and they advised they are ok with Z or P ) and I have now had 2. The side effects seem much worse with legs feeling very weak and some sort of brain fog! I have not had the 6 monthly PSA test since changing - due August.
I wondered if anyone else made the switch - their reaction, and if anyone did move back to Z did that cause further problems!
I feel like I will probably move back to Z unless I hear anything to put me off.
Finally, I have seen some comments on here that research has shown that 18 months of HT has similar outcomes to36?